# SDR DALA2022121308041

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 24,543 hours, 9,575 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3839 -ATB- DUE TO GEAR UNSAFE INDICATION. CORRECTIVE ACTION: REPLACED LANDING GEAR CONTROL LEVER MODULE. PERFORMED GEAR SWING. OPS CHECKED GOOD.
